Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Inconsistent homogeneous linear inequalities

Authors: C. M. Ablow and D. J. Kaylor
Journal: Bull. Amer. Math. Soc. 71 (1965), 724
MathSciNet review: 0193096
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, The relaxation method for linear inequalities, Canadian J. Math. 6 (1954), 382–392. MR 0062786 (16,18d)
  • 2. A. Novikoff, On convergence proofs for perceptrons, Proc. Sympos. Math. Theory of Automata (New York, 1962) Polytechnic Press of Polytechnic Inst. of Brooklyn, Brooklyn, N.Y., 1963, pp. 615–622. MR 0175722 (30 #5906)
  • 3. N. J. Nilsson, Learning machines, McGraw-Hill, New York, 1965.
  • 4. C. M. Ablow and D. J. Kaylor, A committee solution of the pattern recognition problem, IEEE Trans. Information Theory, 1965.

Additional Information

PII: S 0002-9904(1965)11360-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia